# SDR CA991208038

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 314801OPT3
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) BOTH TIRES ON THE LEFT MAIN GEAR FAILED DURING TAXI.  BOTH TIRES WERE THOMPSON RECAPS AND BOTH FAILED IN THE SIDEWALL AREA.
